# SDR 06FDEA0933

- Difficulty date: March 3, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 609
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 609 LBL 22 2EA FASTENER HOLES IN STUB FRAME HAVE LESS THAT 4D SPACING.  FWD HOLE HAS LESS THAT 2D EDGE MARGIN.  HOLE SIZES .312, SPACING .818, EDGE MARGIN .510.  *S/D*  COMPLIED WITH FED EX EA 7-5310-98576.
